Approximation by linear methods of summation of orthogonal series
Matematičeskie zametki, Tome 3 (1968) no. 3, pp. 345-356
Cet article a éte moissonné depuis la source Math-Net.Ru
We give an estimate of the rapidity of convergence of certain linear means of the orthogonal series $\sum_{k=0}^\infty c_k\varphi_k(x)$ to the function $f(x)\in L_2(a,b)$ defined by this series according to the Riesz-Fisher theorem for almost all $x\in(a,b)$. The results obtained are, in a certain sense, final.
@article{MZM_1968_3_3_a13,
author = {\`E. A. Storozhenko},
title = {Approximation by linear methods of summation of orthogonal series},
journal = {Matemati\v{c}eskie zametki},
pages = {345--356},
year = {1968},
volume = {3},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_3_3_a13/}
}
È. A. Storozhenko. Approximation by linear methods of summation of orthogonal series. Matematičeskie zametki, Tome 3 (1968) no. 3, pp. 345-356. http://geodesic.mathdoc.fr/item/MZM_1968_3_3_a13/